| Model Number |
H74939171070470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and severely calcified external iliac artery (eia).A 7.0 x 40,75cm mustang balloon catheter was advance for dilation.During the procedure, the balloon ruptured upon first inflation at 6 atmospheres for 5second.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6) g4 - premarket / 510(k) #: k141521, k141597.D2b: pro code (product code): fge.